# SDR DALA1210043117

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT DOOR, SILL PLATE CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-42-11.  INSTALLED FWD AND AFT DOOR SHAPE SEAL IAW SRM 51-42-11.  BLENDED CORROSION IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.
